# SDR J7SA2024040200388

- Difficulty date: March 11, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N466FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4173
- Aircraft time: 6,411 hours, 3,007 cycles
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Part number: 411100481
- Part serial: 4480
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED AN ELECTRICAL SMELL IN FLIGHT AND FOUND C/B B-25 ON THE REER CIRCUIT BREAKER POPPED. APU READY LIGHT, SPEED BRAKE HANDLE LIGHT, AND PANEL BELOW MCDU ALL FAIL TO ILLUMINATE. TROUBLESHOT TO SHORTING WIRES ON SPEED BRAKE HANDLE ASSEMBLY. REPLACED FAULTY SPEED BRAKE HANDLE ASSY. PERFORMED SPEED HANDLE RIGGING. PERFORMED SPEED BRAKE OPS CHECK. PERFORMED OPS CHECK OF PANELS ON PEDESTAL. ALL OPS CHECKS GOOD. WORK PERFORMED IAW G450 AMM 27-61-00 AND 27-61-01.
